# SDR UALA2011110806093

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 63,250 hours, 23,319 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: S210T13024
- Part serial: 032C4485
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE IN CABIN.  REPLACED-: FLIGHT DECK ZONE TEMPERATURE SELECTOR & ZONE TEMPERATURE CONTROLLER IAW MM.  REPLACED FLIGHT DECK ZONE TEMPERATURE SENSOR IAW MM FLT DECK NOISE CHECKED GOOD.  DUE TO HISTORY OF LOUD COCKPIT NOISES AND UNCONTROLLABLE COCKPIT TEMPERATURES.  NEED TO REPLACE FLT COMP TRIM AIR VLV.  REPLACED FLT COMP TRIM AIR VALVE (P/N 398786-5 - DASH# 350 - POSIT 1). OPS AND LEAK CK OK.
